# SDR AALA201810299002

- Difficulty date: October 4, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063200100
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 232FF IN THE FORWARD  GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
